Jump to content
Sign in to follow this  
Loopylou

Dilated Pupils?

Recommended Posts

Blurry vision is a somewhat common side-effect of Cymbalta. I know I had it. I read somewhere that this is because of dilated pupils. I never actually see the dilation, but you're probably not alone.

Share this post


Link to post
Share on other sites

Thank Goodness!! I thought it was just me!

It seems to have calmed down now though and my eyes have stopped aching.

I'm wondering if it was during the change over of my meds, you know like a bit of Seratonin syndrome??

Share this post


Link to post
Share on other sites

I had very big pupils when first starting ad's and it's a common start up effect that goes away quickly. It's just hard to look in the mirror and see that you looked 'drugged'. I hope it's gone for you! :hearts:

Jackie

Share this post


Link to post
Share on other sites

I definitely had this. I went away though after awhile! So not to worry, it's a pretty common side effect.

Share this post


Link to post
Share on other sites

I almost laughed when I read this because I just noticed the same thing yesterday. I'm glad I'm not the only one. I've been on Cymbalta for 2 years but didn't notice the pupils until my dosage was upped recently. My eyes seem to be very sensitive to light. And they ache at night. If nothing else happens, I figure the meds are worth it. Let the rest of us know if you ever find anything else out about this side effect.

Share this post


Link to post
Share on other sites
I almost laughed when I read this because I just noticed the same thing yesterday. I'm glad I'm not the only one. I've been on Cymbalta for 2 years but didn't notice the pupils until my dosage was upped recently. My eyes seem to be very sensitive to light. And they ache at night. If nothing else happens, I figure the meds are worth it. Let the rest of us know if you ever find anything else out about this side effect.

Yes thats how mine felt although I am absolutely fine now. No more eye ache or looking like I'm on a high thankfully!

Share this post


Link to post
Share on other sites

I've always had larger than normal pupils but on Cymbalta they're almost the size of the entire iris.  The hard part is that I work at a big hospital where everyone knows me, and now I'm getting looks and double-takes from staff as if I'm on something.  I just wish it wouldn't do this to me.

Share this post


Link to post
Share on other sites

I jus St started this medication about a week ago. I've noticed dilated eyes also getting smaller as well. My whole body will get really hot off and on. I get nauseous and heartburn.

Does this happen to anyone else ?? I thought I was going crazy. The psychologist says it's normal. I don't know

 

Share this post


Link to post
Share on other sites
On 2/20/2009 at 8:35 PM, Loopylou said:

Anyone else get really big pupils on Cymbalta? Sometimes they are so big I look like I'm out of my head and it gives me eye ache!!

This can definitely happen to people on SNRIs. It happens to me, only it usually goes away after being on it for a week. I have low doses, though, so if you're higher, it could be ongoing, and you'll have to be sure to wear decent sunglasses to protect your eyes. (If you're worried about getting into trouble while driving from random testing, make sure to keep a prescription or bottle of medication with you so that you can demonstrate you're not on something that isn't approved. No need to volunteer it, though, it's just if they ask about it. I don't think it impacts the actual test or anything.)

Share this post


Link to post
Share on other sites
On 9/7/2018 at 12:49 PM, Kris04 said:

I jus St started this medication about a week ago. I've noticed dilated eyes also getting smaller as well. My whole body will get really hot off and on. I get nauseous and heartburn.

Does this happen to anyone else ?? I thought I was going crazy. The psychologist says it's normal. I don't know

 

Well, it's 'normal' in that it happens to some people, but it's not normal in that you should be ok with it. If it persists another two weeks or so, you may need to tell the psychiatrist you want to try something else. (I had an awful time on this medication. The only SNRI I can stand for any period is Effexor, and even then, I have to be careful.)

Good luck!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...